# SDR MASA200500776

- Difficulty date: October 7, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 9,685 hours, 8,313 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2699 PHL - ABORTED TAKEOFF DUE TO A STALL FAIL AND A CONFIG SPOILER MESSAGE.  MX PERFORMED, OPS CHECK OF STALL SYSTEM.  OPS CHECK GOOD.
